i 28 year old and i married last year i m very depress from my life i am codiene addicted from last 2-3 year my mood has changed freqently am always in depression n think nagative so many time i think 2 withdrawal 2 this addiction 2-3 days i withdrawl but 4 day a again took my family dont know about this i want 2 withdrawl from this addiction please sugest me about this mater pls help me i feel very guilty i fedup from my life
You are not alone. Don't be so hard on yourself. I know you feel guilty but there is no point focusing on that. This addiction has caused changes to your personality. Drugs do that. Codeine is a difficult drug to quit. You CAN do it with the right information and support. Acknowledging you feel powerless over codeine and wanting to get your life back takes courage. See you are already turning your life around.
I would be helpful if you shared more information so we know how to best support you... Did the doctor prescribe codeine because of pain? How long have you been taking codeine? How much everyday? What are you taking for your depression?
I'm glad you are honest with yourself :o) Does your husband know that you are struggling with this problem? Just take one day at a time. It would be good to discuss this with your doctor. It's so helpful to go to NA meetings to find a sponsor you can talk to. This will keep you on track.
Keep posting here too. So many people have been through the same thing and we will help you in any way we can. I'm sending you a hug from my heart. Peace and Prayers...
I am a 32 year old male, married and with two young girls, i have been taking Syndol, accurite, adcodol e.c.t, for a few years initially for headaches but now i am seriously dependant on them i am taking every day on a bad day up to 6 or 8, i am also trying to get off zolpidem which a have also abused and am heavily dependant on. all of this is slowly destrying my marrige, work relationships, social ability and life in general, i have tried to seek help and have been off everything for a few weeks a few times but always seem to start up again. i feel blessed to have such a wonderfull family and am worried this is gonna break us appart. I feel the only way to kick all of this is to book into a facility. Any sugestions??
Hi Ping! For starters, you should repost this on the Substance Abuse page under question. Not many people will see it here under a 7 month old post.
I have detoxed a few times from percs & hydro's. I'm starting day 5 of what I'm praying will be my last time. If you have the means to detox in a facility, I would recommend that. And, as many have pointed out, it is VERY important to find a meeting and a sponsor to help you thru the weak moments. You CAN do this!!! These drugs change our personalities. You're right, you are blessed to have a wife and two girls ; )
They deserve the "real" you and you deserve to enjoy every moment of being a husband & father!
Be as honest as possible with your wife. She will hopefully see that they mean so much to you because you are recognizing the problem and seeking help! You have the courage to reach out- that's a huge step! Stay determined to take your life back : )
Hi Autumnsky,Thank you for the kind and encouraging words, a i will certainly post it on the substance abuse page, good to read and relate to what alot of other people are going through, and seek some good advice.
thank you sincerley
I had major surgery in January, I was put on pharmacy brand mersyndol,
Lyrica, and Tamaze. I cut down slowly on Lyrica, but i was taking 4 mersyndol at night, which I stopped them cold turkey. I do still take Temaze, what withdrawals will I get?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.